Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 7, NWS Topeka, KS

March 13, 2024Jackson County, Kansas

NWS Topeka, KS issued this tornado warning at Mar 13, 2024, 9:05 PM CDT for Jackson County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2024, 9:05 PM CDT (02:05 UTC)
Expired
Mar 13, 2024, 9:30 PM CDT
In force
25 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Jackson County, KS

The radar

The Topeka radar (KTWX), 53 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 9:30 PM CDTHAIL 13 Ene Hoyt, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 5:43 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

821 
WFUS53 KTOP 140205
TORTOP
KSC085-140230-
/O.NEW.KTOP.TO.W.0007.240314T0205Z-240314T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Topeka KS
905 PM CDT Wed Mar 13 2024

The National Weather Service in Topeka has issued a

* Tornado Warning for...
  Southeastern Jackson County in northeastern Kansas...

* Until 930 PM CDT.

* At 905 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles west of Hoyt, moving northeast at 20 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hoyt, Mayetta, and Denison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0205Z 236DEG 19KT 3926 9579 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Jones
3 follow-up statements
617 
WWUS53 KTOP 140207
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
907 PM CDT Wed Mar 13 2024

KSC085-140230-
/O.CON.KTOP.TO.W.0007.000000T0000Z-240314T0230Z/
Jackson-
907 PM CDT Wed Mar 13 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN JACKSON COUNTY...

At 907 PM CDT, a confirmed tornado was located near Hoyt, moving
northeast at 20 mph.

HAZARD...Damaging tornado and baseball size hail.

SOURCE...Weather spotters confirmed tornado northwest of Hoyt.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hoyt, Mayetta, and Denison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0207Z 236DEG 19KT 3927 9578 

TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN

$$

Jones
164 
WWUS53 KTOP 140218
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
918 PM CDT Wed Mar 13 2024

KSC085-140230-
/O.CON.KTOP.TO.W.0007.000000T0000Z-240314T0230Z/
Jackson-
918 PM CDT Wed Mar 13 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN JACKSON COUNTY...

At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Mayetta, moving northeast at 20 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hoyt, Mayetta, and Denison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0218Z 237DEG 19KT 3930 9570 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$

Jones
938 
WWUS53 KTOP 140225
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
925 PM CDT Wed Mar 13 2024

KSC085-140234-
/O.EXP.KTOP.TO.W.0007.000000T0000Z-240314T0230Z/
Jackson-
925 PM CDT Wed Mar 13 2024

...THE TORNADO WARNING FOR SOUTHEASTERN JACKSON COUNTY WILL EXPIRE AT
930 PM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However,
small hail is still possible with this thunderstorm.

A Tornado Watch remains in effect until 100 AM CDT for northeastern
Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect.

&&

LAT...LON 3922 9581 3931 9586 3943 9559 3922 9559
TIME...MOT...LOC 0224Z 236DEG 19KT 3932 9567 

$$

Jones

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Mar 13, 6:47 PM CDT, 2 hours 18 minutes earlier. Its key messages:

  • Thunderstorms remain likely (60-90%) across the area this evening.
  • The main hazard with any thunderstorm is very large hail, though damaging winds and a few tornadoes are also possible.
  • Showers and storms become more isolated into Thursday, followed by drier and cooler weather late this week into the weekend.
Area forecast discussion, Mar 13, 6:47 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
647 PM CDT Wed Mar 13 2024

.KEY MESSAGES...

- Thunderstorms remain likely (60-90%) across the area this evening.

- The main hazard with any thunderstorm is very large hail, though
damaging winds and a few tornadoes are also possible.

- Showers and storms become more isolated into Thursday,
  followed by drier and cooler weather late this week into the
  weekend.

&&

.UPDATE...
Issued at 548 PM CDT Wed Mar 13 2024

A Severe Thunderstorm and Tornado Watch have been issued through
1 AM CDT.

&&

.DISCUSSION...
Issued at 255 PM CDT Wed Mar 13 2024

19Z water vapor imagery shows a 500mb speed max rounding the base of
the upper trough as it crosses the Rockies. The associated sfc low
is centered in the TX/OK panhandles into far southwest KS with its
warm front stretched near the I-70 corridor early this afternoon.
Dew points in the warm sector in southeast and east central KS have
increased into the mid to upper 50s, with 60-degree readings still
mainly in OK outside of a few isolated locations in far eastern KS.
Of note is the fact that the low-level moisture appears to have
stalled somewhat behind the warm front, as dew points along I-70 are
still in the 40s.

For the rest of this afternoon into the evening, the focus for
convective initiation has been along the warm front with
thunderstorms quickly moving northeastward. However, subtle changes
in trends (such as that noted in the previous paragraph about
lagging moisture) lead to lingering questions on exactly how far
north or south storms will initiate and exactly what time. Most CAMs
continue to highlight supercells firing along the front around 01Z,
but some guidance has showed discrete cells developing as early as
22-23Z closer to the triple point towards central KS and that
possibility cannot be discounted. RAP/HRRR forecast soundings
indicate the cap should erode by 21-22Z, and sfc winds along the
warm front are forecast to back slightly between this time and 00Z.
This would act to increase low-level SRH with hodographs becoming
increasingly favorable to ingest streamwise vorticity. The better
upper-level support still looks to arrive as the 500mb jet streak
approaches with the area set in the exit region, and as the LLJ
strengthens after 00Z, which is likely the reason for higher storm
coverage by that time. It is also worth noting that while the RAP
has 0-1km SRH as high as 300-400 m2/s2 this evening, it is south of
the warm front and more associated with the LLJ. All of this is to
say, the time window for tornadoes remains quite narrow, but if a
discrete storm were to develop in the aforementioned
environment late this afternoon, it would become severe quickly.
The bigger concern with any storms throughout the afternoon or
evening is large or very large hail with instability, mid-level
lapse rates, and deep-layer shear well supportive of that
threat.

The severe weather threat should come to an end by midnight as
instability wanes and the majority of convection moves northeast
into NE. There looks to still be some isolated activity behind the
cold front associated with the sfc low, and that boundary is slow to
move across the area. It looks to potentially stall in central KS
overnight and slowly move across the area Thursday morning and
eventually exit by mid-afternoon.

Sfc high pressure builds in by Friday, with cooler and drier air
filtering in for the end of the week into the weekend. Highs in the
60s are forecast Friday and Saturday, then cooling into the 50s for
Sunday and Monday behind a secondary push of cooler air from
the northern stream trough while a cut-off low circulates over
the southwestern CONUS. A warm-up then looks to arrive by next
Tuesday.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 636 PM CDT Wed Mar 13 2024

Storms continue to develop just south of the terminals. Should
lift north into the terminals over the next hour or two. May
need to adjust timing slightly earlier if progression is faster.
Coverage should increase so may be able to transition VCTS to
TSRA once a track to storms develop more into the terminals.
Expect the frontal system to and low center to transition
through the area over the next 6 hrs or so. This will cause and
abrupt change to the winds as the which will change to the NNW.
Winds increase into the morning and afternoon tomorrow. Stratus
deck through the morning and afternoon tomorrow expected to
remain within marginal VFR conditions.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Jones
DISCUSSION...Picha
AVIATION...Drake
Hazardous weather outlook, Mar 13, 5:48 PM CDT, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
548 PM CDT Wed Mar 13 2024

KSZ022>024-026-035>040-054>056-058-142300-
Riley-Pottawatomie-Jackson-Jefferson-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-
548 PM CDT Wed Mar 13 2024

...TORNADO WATCH 37 IN EFFECT UNTIL 1 AM CDT THURSDAY...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas and northeast Kansas.

.DAY ONE...Tonight.

A Tornado Watch has been issued. See weather.gov/top for more
details.

Thunderstorms are forecast to develop during the late afternoon and
evening hours across northeast and north central Kansas and could
quickly become severe. The likely window for thunderstorm
development is between 5 and 8 pm. The storms will be capable of
producing very large hail over two inches in diameter, damaging wind
gusts, and even a tornado or two. The storms should move to the
north and northeast through the evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There could be some thunderstorms across northeast and east central
Kansas Thursday. These storms are not expected to be severe but
could still produce a lightning hazard for those outside.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of one inch or
larger, wind damage, tornados and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ008>012-020-021-034-142300-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Ottawa-
548 PM CDT Wed Mar 13 2024

...SEVERE THUNDERSTORM WATCH 36 IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...Tonight.

A Severe Thunderstorm Watch has been issued. See weather.gov/top for
details.

Thunderstorms are forecast to develop during the late afternoon and
evening hours across northeast and north central Kansas and could
quickly become severe. The likely window for thunderstorm
development is between 5 and 8 pm. The storms will be capable of
producing very large hail over two inches in diameter, and damaging
wind gusts to 70 mph. The storms should move to the north and
northeast through the evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There could be some thunderstorms across northeast and east central
Kansas Thursday. These storms are not expected to be severe but
could still produce a lightning hazard for those outside.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of one inch or
larger, wind damage, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ059-142300-
Anderson-
548 PM CDT Wed Mar 13 2024

This Hazardous Weather Outlook is for east central Kansas.

.DAY ONE...Tonight.

A few thunderstorms are possible this evening. While the greatest
threat for severe weather will be north of Anderson County, there is
still a very slight chance (less than 20%) that a severe storm could
impact Anderson County with large hail and damaging wind.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There could be some thunderstorms across northeast and east central
Kansas Thursday. These storms are not expected to be severe but
could still produce a lightning hazard for those outside.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of one inch or
larger, wind damage, tornadoes and flooding.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Mar 13, 8:16 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
816 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tornado          4 SW Alma               38.98N 96.34W
03/13/2024                   Wabaunsee          KS   Law Enforcement

            Law Enformcement reporting a tornado on the
            ground.

&&
Local storm report, Mar 13, 8:21 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
821 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     Hail             Grandview Plaza         39.03N 96.78W
03/13/2024  E1.50 inch       Geary              KS   Law Enforcement

&&
Local storm report, Mar 13, 8:34 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
834 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     Tornado          1 NW Rossville          39.15N 95.96W
03/13/2024                   Shawnee            KS   Emergency Mngr

            Public reports relayed by Emergency
            Management of a tornado on the ground at
            62nd and Valencia near Rossvile.

&&
Local storm report, Mar 13, 8:40 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
840 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Hail             3 SE Grandview Plaza    39.00N 96.75W
03/13/2024  M3.00 inch       Geary              KS   Emergency Mngr

            Baseball size hail reported via Emergency
            Management.

&&
Local storm report, Mar 13, 8:49 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
849 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     Hail             1 W Grandview Plaza     39.03N 96.80W
03/13/2024  M2.00 inch       Geary              KS   Trained Spotter

            2 inch hail at the Grandview Plaza exit on
            I-70. Time estimated from radar.

&&

DR
Local storm report, Mar 13, 8:52 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
852 PM CDT Wed Mar 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Hail             3 N Dwight              38.88N 96.59W
03/13/2024  M1.75 inch       Geary              KS   Trained Spotter

            Delayed report. 1.75 inch hail near the
            Geary Morris County line north of Dwight.
            Time estimated from radar.

&&

DR

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:26 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee34 min
Mar 13, 7:29 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary31 min
Mar 13, 7:31 PM CDTSevere Thunderstorm WarningTOPWabaunsee29 min
Mar 13, 7:42 PM CDTTornado WarningTOPGeary, Morris, Wabaunsee33 min
Mar 13, 7:48 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Pottawatomie, Riley, Wabaunsee42 min
Mar 13, 7:52 PM CDTTornado Warning Tornado observedTOPGeary, Wabaunsee23 min
Mar 13, 7:58 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley47 min
Mar 13, 8:02 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee43 min
Mar 13, 8:04 PM CDTTornado WarningTOPRiley, Wabaunsee26 min
Mar 13, 8:10 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Pottawatomie, Riley35 min
Mar 13, 8:19 PM CDTTornado WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee26 min
Mar 13, 8:27 PM CDTTornado WarningTOPWabaunsee33 min
Mar 13, 8:36 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall, Nemaha39 min
Mar 13, 8:40 PM CDTTornado Warning Tornado observedTOPJackson, Shawnee35 min
Mar 13, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Pottawatomie, Riley, Wabaunsee33 min
Mar 13, 8:45 PM CDTSevere Thunderstorm Warning Destructive damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee45 min
Mar 13, 9:12 PM CDTSevere Thunderstorm Warning Destructive damage threatTOPPottawatomie, Riley, Wabaunsee33 min
Mar 13, 9:24 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Jefferson, Shawnee36 min
Mar 13, 9:37 PM CDTSevere Thunderstorm WarningTOPWashington38 min
Mar 13, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Jefferson47 min
Mar 13, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Shawnee, Wabaunsee47 min
Mar 13, 9:50 PM CDTTornado WarningTOPJefferson25 min
Mar 13, 10:03 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington27 min
Mar 13, 10:22 PM CDTSpecial Weather StatementTOPJackson38 min
Mar 13, 10:36 PM CDTSpecial Weather StatementTOPClay24 min
Mar 13, 10:38 PM CDTSpecial Weather StatementTOPJefferson22 min
Mar 13, 10:48 PM CDTSpecial Weather StatementTOPWashington27 min
Mar 13, 10:51 PM CDTSpecial Weather StatementTOPCloud39 min
Mar 13, 10:53 PM CDTSpecial Weather StatementTOPJefferson37 min
Mar 13, 10:58 PM CDTSpecial Weather StatementTOPWashington47 min
Mar 13, 11:04 PM CDTSpecial Weather StatementTOPOttawa41 min
Mar 13, 11:18 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa27 min
Mar 13, 11:34 PM CDTSpecial Weather StatementTOPCloud26 min
Mar 13, 11:38 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa, Washington37 min
Mar 14, 12:00 AM CDTSevere Thunderstorm WarningTOPClay, Washington30 min
Mar 14, 12:19 AM CDTSevere Thunderstorm WarningTOPClay, Marshall, Pottawatomie, Riley, Washington26 min
Mar 14, 12:41 AM CDTSpecial Weather StatementTOPBrown34 min
Mar 14, 12:43 AM CDTSpecial Weather StatementTOPMarshall47 min
Mar 14, 1:01 AM CDTSpecial Weather StatementTOPPottawatomie29 min
Mar 14, 1:05 AM CDTSpecial Weather StatementTOPLyon25 min
Mar 14, 1:20 AM CDTSpecial Weather StatementTOPJackson, Nemaha40 min
Mar 14, 1:32 AM CDTSpecial Weather StatementTOPAnderson, Coffey, Franklin43 min
Mar 14, 1:52 AM CDTSpecial Weather StatementTOPBrown, Jackson38 min
Mar 14, 1:52 AM CDTSevere Thunderstorm WarningTOPAnderson, Coffey23 min
Mar 14, 2:09 AM CDTSevere Thunderstorm WarningTOPAnderson, Franklin36 min

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.